# SDR ASAA2025050757798

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 58,952 hours, 17,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A S REPORT LOWER EXIT SIDEWALL SIGN WILL NOT STAY ATTACHED AT 16A. GROUNDED - YES. REMOVED AND REPLACED EXIT LIGHT ASSY AT ROW 16A I/A/W AMM 33-51-01. OPS CHECK GOOD.
